# SDR UALA2009032700895

- Difficulty date: March 25, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 56,094 hours, 10,427 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON SEAT 3E, AFT LIGHT IS INOP.  RPL LAMP ASSY, OPS CHECK OKAY.
